Siberian Mathematical Journal

, Volume 7, Issue 3, pp 391–393 | Cite as

Locally generalized Hamiltonian groups

  • I. N. Abramovskii


Hamiltonian Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. N. Chernikov, Conditions for local finiteness of single-layered p-groups, DAN SSSR,147, 1, 49–52 (1962).Google Scholar
  2. 2.
    I. N. Abramovskii and M. I. Kargapolov, Finite groups with the property of transitivity for normal divisors, UMN,13, 3, 232–243 (1958).Google Scholar
  3. 3.
    B. Huppert, Normalteiler und maximale Untergruppen endlicher Gruppen, Math. Zeits,60, 409–434 (1954).Google Scholar
  4. 4.
    A. G. Kurosh, The Theory of Groups [in Russian], Fizmatgiz, Moscow (1953).Google Scholar
  5. 5.
    D. Robinson, Groups in which normality is a transitive relation, Proc. Cambridge Phil. Soc.,60, 2, 21–38 (1964).Google Scholar

Copyright information

© Consultants Bureau 1966

Authors and Affiliations

  • I. N. Abramovskii

There are no affiliations available

Personalised recommendations